# SDR MASA2011062003054

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,805 hours, 25,290 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Activated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG OVHT TEST FAIL.  RE-SECURED CONNECTOR.
